# SDR NACA20020038

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,984 hours
- Engine: Pwa R2800*
- Engine time: 703 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: RU733
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 703 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

SHUTDOWN THE NR 3 ENGINE DUE TO DOUBLE SHORTED SECONDARY CYLINDER NR 11 AND DOUBLE SHORTED SECONDARY CYLINDER NR 15.  REMOVED AND REPLACED THE NR 11 AND NR 15 CYLINDERS.
